A translation of Problemy Peredachi Informatsii

previous Volume 47, Number 3, July–September, 2011 next
Back to contents page

CONTENTS                   Powered by MathJax

New $(n,r)$-Arcs in PG$(2,17)$, PG$(2,19)$, and PG$(2,23)$   [View Abstract]
R. Daskalov and E. Metodieva
pp. 217–223

Classification of Optimal $(v,4,1)$ Binary Cyclically Permutable Constant-Weight Codes and Cyclic $2$-$(v,4,1)$ Designs with $v\le 76$   [View Abstract]
T. Baicheva and S. Topalova
pp. 224–231

Method of Lyapunov Functions for Analysis of Absorption and Explosion in Markov Chains   [View Abstract]
P.-L. Chow and R. Z. Khasminskii
pp. 232–250

On a Sequence of Random Distance Graphs Subject to the Zero-One Law   [View Abstract]
M. E. Zhukovskii
pp. 251–268

Linear Algorithm for Selecting an Almost Regular Spanning Subgraph in an Almost Regular Graph   [View Abstract]
M. A. Babenko and T. A. Urbanovich
pp. 269–273

The Tree Nearest on Average to a Given Set of Trees   [View Abstract]
K. Yu. Gorbunov and V. A. Lyubetsky
pp. 274–288

Configuration of Overloaded Servers with Dynamic Routing   [View Abstract]
N. D. Vvedenskaya
pp. 289–303